| Model Number |
DTMA1QQ |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Sepsis (2067)
| Date of Event |
01/12/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that there was intermittent right ventricular (rv) lead undersensing observed on stored episodes.Years later it was reported that the patient was found unresponsive.Emergency medical services (ems) provided cardiopulmonary resuscitation (cpr) and two external shocks to the patient.Upon review there was additional undersensing and oversensing observed on the rv lead.Ventricular tachycardia (vt) therapies were not previously programmed on and were programmed on following the event.The patient died two days later.It was further reported that system performance was not thought to have contributed to the patient's death, however cause of death was noted to be sepsis and cardiac arrest.The source of the infection was requested but was unknown.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.